# SDR CA980325026

- Difficulty date: March 10, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 6,541 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 642720
- Condition: Misaligned
- Location: Crankshaft
- Part time: 1,501 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL CONTAMINATION WAS PRESENT DURING THE ENGINE INSPECTION. NR 3 CYLINDER WAS REMOVED DUE TO LOW COMPRESSION. FURTHER INSPECTION FOUND THE NR 2 MAIN CRANKSHAFT BEARING OUT OF PLACE. THE ENGINE WAS REMOVED FROM SERVICE.
